MDJunction - People Helping People
 
Ask a Question
04/17/2012 11:48 AM

Tapering off Prednisone, what to expect?

deb27
Posts: 256
Member

So, is there anything else I should know about besides increasing pain when coming off prednisone? Can it affect your moods? I was on 5 mg last week, I am on 4 mg this week tapering off 1 mg a week. I woke up feeling anxious today. I was wondering if that was just my own cortisol kicking in now? At least I am not getting up every 2 hours to pee!!!!
Reply

04/17/2012 01:01 PM
Cata
Cata  
Posts: 2061
Group Leader

I know! The peeing is annoying isn't it? For me, i don't remember tappering down would change my mood. What i would get the most was general achy feeling in muscles, like fibro. If it was too strong or lasted more than 4 days, then it was sign i was doing it too fast

04/17/2012 06:25 PM
tonyaraz
tonyaraz  
Posts: 738
Member

It does change your mood and it can make you no be able to sleep.

04/17/2012 07:28 PM
Cata
Cata  
Posts: 2061
Group Leader

Tonya, do you get those also when tappering down, or only when you increase the dose?

04/17/2012 08:54 PM
tonyaraz
tonyaraz  
Posts: 738
Member

I have them always when I am on pred, no matter the dose or tapering. The worst for me is the sleeplessness.
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved